# SDR USAA001877

- Difficulty date: November 3, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 44,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 2 INCHES AND 1 FT BY 2 INCHES, STATION 1006 TO 1016, LBL 5.5 TO 9.  REMOVED AND REPLACED PER SRM 51-30-00.  (M)
